Wave phenomena with regard to finite movements of permeable boundaries
Doklady Akademii Nauk, Tome 333 (1993) no. 4, pp. 512-514
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_333_4_a16,
author = {V. S. Krutikov},
title = {Wave phenomena with regard to finite movements of permeable boundaries},
journal = {Doklady Akademii Nauk},
pages = {512--514},
year = {1993},
volume = {333},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_333_4_a16/}
}
V. S. Krutikov. Wave phenomena with regard to finite movements of permeable boundaries. Doklady Akademii Nauk, Tome 333 (1993) no. 4, pp. 512-514. http://geodesic.mathdoc.fr/item/DAN_1993_333_4_a16/